# SDR ASOA2013090508950

- Difficulty date: August 21, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,012 hours, 8,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT DECK BULKHEAD AT APPROX LBL 11 CORRODED.    REPAIRED IAW SRM 51-21-06-001-001-A01.  REPAIR CLASSIFED AS MAJOR.
